# SDR FDEA201410012882

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Duct
- Part number: AUB70541
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 437DR, NR 1 PYLON HEAT EXCHANGE DUCT, INNER WALL CRACKED.  REMOVED FASTENERS IAW SRM 51-35-01 FOR ACCESS TO WELD SUPPORT ANGLES.  INSTALLED FASTENERS IAW SRM 51-35-01.  WELDED NR 1 PYLON HEAT EXCHANGE DUCT ON T14 1095275 IAW EA 8-5450-T0311727 REV NR PS P1.  MINOR REPAIR.
